Show simple item record

Article

dc.creatorFernández Cara, Enriquees
dc.creatorGonzález Burgos, Manueles
dc.creatorTeresa de Oteyza, María de la Luz dees
dc.date.accessioned2016-05-23T08:52:30Z
dc.date.available2016-05-23T08:52:30Z
dc.date.issued2015
dc.identifier.citationFernández Cara, E., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2015). Controllability of linear and semilinear non-diagonalizable parabolic systems. ESAIM: Control, Optimisation and Calculus of Variations, 21 (4), 1178-1204.
dc.identifier.issn1292-8119es
dc.identifier.issn1262-3377es
dc.identifier.urihttp://hdl.handle.net/11441/41477
dc.description.abstractThis paper is concerned with the controllability of some (linear and semilinear) nondiagonalizable parabolic systems of PDEs. We will show that the well known null controllability properties of the classical heat equation are also satisfied by these systems at least when there are as many scalar controls as equations and some (maybe technical) conditions are satisfied. We will also show that, in some particular situations, the number of controls can be reduced. The minimal amount is then determined by a Kalman rank condition.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipDirección General Asuntos del Personal Académico (Univeridad Nacional Autónoma de México)es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherEDP Scienceses
dc.relation.ispartofESAIM: Control, Optimisation and Calculus of Variations, 21 (4), 1178-1204.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectNull controllabilityes
dc.subjectparabolices
dc.subjectnon-diagonalizablees
dc.titleControllability of linear and semilinear non-diagonalizable parabolic systemses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDMTM2010-15592es
dc.relation.projectIDIN101013es
dc.identifier.doihttp://dx.doi.org/10.1051/cocv/2014063es
idus.format.extent27 p.es
dc.journaltitleESAIM: Control, Optimisation and Calculus of Variationses
dc.publication.volumen21es
dc.publication.issue4es
dc.publication.initialPage1178es
dc.publication.endPage1204es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41477
dc.contributor.funderMinisterio de Ciencia e Innovación (MICIN). España
dc.contributor.funderUniversidad Autónoma de México (UNAM)

FilesSizeFormatViewDescription
Controllability of linear and ...387.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional